# SDR ASAA2023110846079

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 46,188 hours, 13,335 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: AS3085134
- Condition: Worn
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

F/O REPORTS OIL ON BOTTOM OF #1 ENG FAN COWL. GROUNDED - YES. ALT DEACTIVATION PROCEDURES USED PER MPM 05-07-01 TABLE 3 ITEMS #3&4,7 46101. FOUND OIL LEAKING FROM DRIVE PAD COVER, REMOVED DRIVE PAD COVER, REMOVED AND REPLACED O RING REINSTALLED DRIVE PAD COVER REF AMM 72-63-01 06722.LK CK OF DRIVE PAD CK'D GOOD REF AMM 72-63-01, ALT DEACTION PROCESS REVERSAL PER CHAPTER 5 SECT 05-07-01,.
